# SDR SWAA2022022376243

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL AFT CABIN EMERGENCY LIGHTS POWERED BY POWER SUPPLY M1673 ARE INOP (LH SIDE) / [01] REPLACED EMERGENCY LIGHT BATTERY PACK M1673 IAW AMM 33-51-06-960-805. OPS CHECK GOOD.;[02] VERIFIED STEP 1 AUDIT CW
